MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 201-D
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, this was a coil embolization procedure for unruptured basilar tip aneurysm.The procedure was performed by double catheter technique.A pulserider t, 3mm, 8mm arch (201d, 3078569818) was used with the prowler select plus 150/5cm microcatheter (606s255x, 30883124), while the phenom17 was used for the coil.After the prowler select plus was inserted to the aneurysm, the pulserider was attempted to inserted, but there was a resistance, so the pulserider was withdrawn.The issue was resolved by replacing both the pulserider and the prowler select plus to new ones.The coil embolization procedure was completed with successful pulserider implantation.There was no negative impact to the patient.A continuous flush was not done.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 - initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3078569818 number, and no non-conformances related to the malfunction were identified.The company is seeking information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This is one of two products involved with the complaint and the associated manufacturer report numbers are 3008114965-2023-00357.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Section b5: additional information received.Indicated, that the device was difficult to advance.The prowler select did not kink or bend.There were no damaged to the pulserider.Section e1.: initial reporter phone: (b)(6).Complaint conclusion: as reported, by the field.This was a coil embolization procedure, for unruptured basilar tip aneurysm.The procedure was performed, by double catheter technique.A pulserider t, 3mm, 8mm arch, (201d, 3078569818) was used with the prowler select plus 150/5cm microcatheter ((b)(4)), while the phenom17 was used for the coil.After the prowler select plus was inserted to the aneurysm, the pulserider was attempted to inserted, but there was a resistance, so the pulserider was withdrawn.The issue was resolved by replacing both the pulserider and the prowler select plus to new ones.The coil embolization procedure was completed with successful pulserider implantation.There was no negative impact to the patient.A continuous flush was not done.Additional information received.Indicated, that the device was difficult to advance.The prowler select did not kink or bend.There were no damaged to the pulserider.The device was discarded.Therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3078569818 number.And no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication, that the event is related to the device manufacturing process.The exact cause of the event could not be determined.However, there are circumstances of the procedure that may have contributed to the reported failure.Per the instructions for use (ifu), never advance or apply torque against resistance without careful fluoroscopic assessment of the cause.Movement against resistance may result in damage to the vessel or the device.If the cause cannot be determined, withdraw the device from the patient and replace with a new device.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since, there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
PULSERIDER T, 3MM, 8MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17058135
Report Number3008114965-2023-00358
Device Sequence Number20565746
Product Code NJE
UDI-Device Identifier00859030005154
UDI-Public00859030005154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number201-D
Device Catalogue Number201D
Device Lot Number3078569818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM17 MICROCATHETER; PROWLER SELECT PLUS 150/5CM
Patient SexUnknown